# SDR V0XD201805220001

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333,  STRINGER 0 FOUND CRACKED.    REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06,  51-42-21,  51-40-11,  53-21-23,  51-32-59,  51-24-36,  AMM 20-70-00,  20-30-00,  DRAWING SH670-41536, AND SH670-698-41558.
